Alert archive / Maine / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 3, NWS Caribou, ME
NWS Caribou, ME issued this severe thunderstorm warning at May 26, 2014, 1:42 PM EDT for Aroostook County, Maine. It was in force for 48 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2014, 1:42 PM EDT (17:42 UTC)
- Expired
- May 26, 2014, 2:30 PM EDT
- In force
- 48 min
- Issued by
- NWS Caribou, ME
- Area
- Storm-based polygon
County Aroostook County, ME
The radar
The Caribou radar (KCBW), 7 km from the middle of the area, began a volume at 17:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 1:50 PM EDT | FUNNEL CLOUD | 1 S Houlton, ME | |
| May 26, 1:50 PM EDT | TORNADO 0 | 2 Ene Ludlow, ME | EF0 TORNADO CONFIRMED. SEE WWW.WEATHER.GOV/CAR/LUDLOWTORNADO FOR MORE INFO. |
| May 26, 2:20 PM EDT | HAIL 1 | 1 W New Limerick, ME | MOSTLY NICKEL SIZED HAIL WITH SOME PIECES UP TO A QUARTER IN SIZE. TIME IS FROM THE RADAR. REPORTED BY TOWN OFFICE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Caribou, ME (KCAR), launched 12:00Z, 5.7 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 460 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 330 m²/s²
- 0-3 km storm-relative helicity
- 354 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
020
WUUS51 KCAR 261742
SVRCAR
MEC003-261830-
/O.NEW.KCAR.SV.W.0003.140526T1742Z-140526T1830Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CARIBOU ME
142 PM EDT MON MAY 26 2014
THE NATIONAL WEATHER SERVICE IN CARIBOU MAINE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN AROOSTOOK COUNTY IN NORTHERN MAINE...
THIS INCLUDES THE CITY OF HOULTON...
* UNTIL 230 PM EDT
* AT 139 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THIS STORM WAS LOCATED 6 MILES NORTHWEST OF
HOULTON...AND MOVING SOUTHEAST AT 30 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HODGDON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
PLEASE REPORT SEVERE WEATHER BY CONTACTING YOUR NEAREST LAW
ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE.
&&
LAT...LON 4587 6779 4584 6775 4581 6776 4581 6779
4625 6814 4635 6792 4620 6776 4594 6777
4593 6774 4591 6774
TIME...MOT...LOC 1742Z 328DEG 24KT 4617 6791
$$
HASTINGS1 follow-up statement
525
WWUS51 KCAR 261814
SVSCAR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
214 PM EDT MON MAY 26 2014
MEC003-261823-
/O.CAN.KCAR.SV.W.0003.000000T0000Z-140526T1830Z/
AROOSTOOK ME-
214 PM EDT MON MAY 26 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN AROOSTOOK COUNTY
IS CANCELLED...
THE SEVERE STORM THAT PROMPTED THE WARNING HAS EXITED THE AREA.
THEREFORE...THE WARNING IS CANCELLED. HOWEVER STRONG TO POSSIBLY
SEVERE STORMS WILL CONTINUE TO BE POSSIBLE THROUGH THE REMAINDER OF
THE AFTERNOON.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT MONDAY
EVENING FOR MAINE.
LAT...LON 4587 6779 4584 6775 4581 6776 4581 6779
4625 6814 4635 6792 4620 6776 4594 6777
4593 6774 4591 6774
TIME...MOT...LOC 1813Z 328DEG 24KT 4599 6775
$$
HASTINGSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 1:03 PM EDT, 39 minutes earlier.
Area forecast discussion, May 26, 1:03 PM EDT, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CARIBOU ME 103 PM EDT MON MAY 26 2014 .SYNOPSIS... LOW PRESSURE WILL CROSS NORTHERN MAINE AND MOVE INTO NOVA SCOTIA THIS EVENING. A COLD FRONT WILL PUSH SOUTH OF THE REGION TONIGHT. HIGH PRESSURE BUILDS ACROSS THE REGION FROM THE NORTH TUESDAY INTO WEDNESDAY. && .NEAR TERM /THROUGH TONIGHT/... 1230 PM UPDATE...INCREASING THREAT FOR STRONG TO SEVERE THUNDERSTORMS ACROSS PORTIONS OF NORTHERN AND CENTRAL AREAS ATTM. 16Z ANALYSIS INDICATED BEST INSTABILITY ACROSS NORTH-CENTRAL MAINE DOWN INTO THE CENTRAL HIGHLANDS. LIS HAVE DROPPED OFF TO A RANGE OF -3 TO -5 W/MUCAPES OF 500+ J/KG. ANOTHER THINGS TO NOTE, SPC MESO ANALYSIS SHOWED 03KM EHI 05 TO 1.0 IN THESE AREAS WHICH IS A DECENT PARAMETER FOR POTENTIAL FOR STRONG TO SEVERE STORMS. DECIDED TO GO W/HAIL AS WELL FOR ENHANCED WORDING. REPORTS EARLIER OF UP TO 1.25" SIZED HAIL SOUTH OF FORT FAIRFIELD IN EASTERN AROOSTOOK COUNTY. BUMPED UP AFTERNOON MAXES INTO THE UPPER 60S AND LOW 70S ACROSS NORTHERN MAINE WHILE CENTRAL AND DOWNEAST AREAS COULD HIT LOW TO MID 70S. PREVIOUS DISCUSSION... ANY STRONG STORMS WILL BE MOVING VERY QUICKLY IN THE NW FLOW AND WILL LIKELY BE SHORT- LIVED. HANCOCK AND WASHINGTON COUNTIES CONTINUE TO BE THE MOSTLY LIKELY LOCATIONS FOR ANY STRONG STORMS THIS AFTERNOON. THE NW FLOW WILL MITIGATE THE USUAL SEA BREEZE STABILIZATION ISSUES. THE INTRODUCTION OF THIS WARMER LOW LEVEL AIR...COOLING ALOFT WITH A SHORTWAVE UPPER TROUGH AND A STRONG UPPER LEVEL JET WILL SPARK THUNDERSTORMS TODAY ACROSS THE FORECAST AREA. STABILITY WILL INCREASE IN THE CROWN OF MAINE THIS AFTERNOON AS THE LOW MOVES SOUTH AND A NE WIND COOLS THE SURFACE. AS THE AFTERNOON PROGRESSES...CONVECTION IS LIKELY TO BE FOCUSED ON A NW- SE ORIENTED COLD FRONT THAT WILL SAG SOUTHWARD THROUGH THE FORECAST AREA THIS AFTERNOON AND EVENING. INSTABILITY AS MEASURED BY CAPE IS NOT IMPRESSIVE...BUT SHEAR IS SUBSTANTIAL. THE BEST STORMS WILL LIKELY BECOME ORGANIZED TOWARDS NORTHERN WASHINGTON AND HANCOCK COUNTIES THIS AFTERNOON AHEAD OF THE FRONT WHERE DAYTIME HEATING WILL ALLOW DECENT LOW LEVEL LAPSE RATES AND THE THREAT OF A STRONG OR SEVERE WIND GUST. A REVIEW OF THE STP INDEX SHOWS SMALL VALUES AND WILL BEAR WATCHING. BEHIND THE FRONT...CONDITIONS WILL STABILIZE AND COOL OFF CONSIDERABLY TONIGHT IN NORTHERN ZONES WITH STRATOCUMULUS FIELDS AND LOWS DROPPING TO NEAR 40F. THE FRONT WILL MOVE VERY SLOWLY ACROSS THE GULF OF MAINE TONIGHT AND LOWS WILL ONLY DROP OFF TO AROUND 50F FOR BANGOR AND DOWN EAST WITH SHOWERS AND THUNDERSTORMS ENDING BEFORE MIDNIGHT. && .SHORT TERM /TUESDAY THROUGH THURSDAY/... A STRONG SHORTWAVE THAT APPROACHES THE AREA IN THE NEAR TERM WILL PULL EAST OF THE MARITIMES TUE AND INTO THE FAR NW ATLANTIC TUE NIGHT. THE LOCAL AREA REMAINS UNDER AN UPPER TROUGH AND CYCLONIC FLOW ALOFT INTO WED. SFC RIDGING BEGINS TO BUILD INTO THE AREA FROM THE NORTH TUE...HOWEVER...THERE IS ANOTHER LOW ALONG THE COLD FRONT IN SW QUEBEC TUE MORNING THAT IS EXPECTED TO PASS SOUTH OF THE AREA TUE NIGHT AND WED MORNING. THE 18Z RUN OF THE GFS WOULD BRING SIGNIFICANT RAINFALL TO PARTS OF DOWNEAST MAINE TUE NIGHT...BUT THE MAJORITY OF 12Z ENSEMBLES KEPT THE MORE SIGNIFICANT RAIN SOUTH OF THE AREA. THE LATEST 00Z RUNS OF OPERATIONAL MODELS KEEP THE RAIN SOUTH OF THE REGION. WED LOOKS TO BE A DRY DAY WITH TEMPERATURES A LITTLE BELOW NORMAL DESPITE A FAIR AMOUNT OF SUNSHINE. IF THERE ARE ENOUGH BREAKS IN THE CLOUDS ACROSS THE FAR NORTH LATE TUE NIGHT TEMPS MAY FALL ENOUGH IN THE VALLEYS FOR SOME PATCHY FROST IN THE NORMAL COLD SPOTS. && .LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/... A RIDGE OF HIGH PRESSURE REMAINS OVER THE AREA INTO THU WITH DRY WEATHER AND SEASONABLE TEMPS. ANOTHER SHORTWAVE TROUGH AND SFC FRONT WORK ACROSS THE AREA THU NIGHT AND FRIDAY WITH THE CHANCE OF SHOWERS. THE ECMWF IS A BIT FASTER WITH THIS NEXT SYSTEM THAN THE GFS/CANADIAN. A RIDGE OF HIGH PRESSURE BUILDS BACK ACROSS THE AREA WITH DRY/SEASONABLE WEATHER FOR THE START OF THE WEEKEND. THERE IS MUCH MORE MODEL SPREAD SUNDAY. THE 12Z ECMWF WAS MORE PROGRESSIVE IN BRINGING ANOTHER SHORTWAVE AND SFC LOW WITH RAIN ON SUNDAY. THE LATEST 00Z RUN IS ABOUT A DAY SLOWER AND IS MORE IN LINE WITH THE PAST COUPLE OF RUNS OF THE GFS WHICH HOLDS ON TO RIDGING ACROSS THE AREA AND MAINTAINS THE DRY WEATHER RIGHT THROUGH THE WEEKEND. THE NCEP RMOPS HAVE LOW MEASURES OF PREDICTABILITY FROM THE CANADIAN MARITIMES AND ALONG THE EASTERN SEABOARD BY THE WEEKEND SO FORECASTER CONFIDENCE IS BELOW AVERAGE. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... NEAR TERM: IFR CONDITIONS WILL OCCUR THIS MORNING NORTH OF HUL WITH EMBEDDED THUNDERSTORMS TO FL350. THE IFR CONDITIONS WILL LIFT TO VFR THIS AFTERNOON OUTSIDE OF THUNDERSTORMS. BGR AND BHB WILL ALSO HAVE A PERIOD OF IFR CIGS EARLY THIS MORNING...BUT CONDITIONS THERE WILL LIFT TO VFR UNTIL THIS EVENING WHEN IFR RETURNS WITH EMBEDDED THUNDERSTORMS IN A COLD FRONT. NORTH OF HUL...MVFR CIGS ARRIVE THIS EVENING AND STAY ALL NIGHT. SHORT TERM: MVFR SHOULD IMPROVE TO VFR BY TUE PM AT THE NORTHERN TERMINALS. MOSTLY MVFR WITH POCKETS OF IFR AT THE DOWNEAST TERMINALS INTO WED MORNING. VFR EXPECTED THU WITH MVFR IN SCT SHOWERS FRI. && .MARINE... NEAR TERM: FOG WILL DEVELOP THIS MORNING AS A WARM FRONT CROSSES THE AREA. THE FOG WILL CONTINUE THROUGH TONIGHT. THUNDERSTORMS ARE POSSIBLE OVER THE WATERS TODAY AND THIS EVENING. SHORT TERM: AN EAST/NORTHEAST WIND OF AROUND 15 KTS TUE AS HIGH PRES NOSES TOWARD THE WATERS WITH SEAS OF 3-5 FT ON THE COASTAL WATERS. LOW PRES PASSES SOUTH OF THE WATERS WED BUT THE WIND AND SEAS ARE EXPECTED TO REMAIN BELOW SCA LEVELS. && .CAR WATCHES/WARNINGS/ADVISORIES... ME...NONE. MARINE...NONE. && NEAR TERM...HEWITT
Hazardous weather outlook, May 26, 8:58 AM EDT, 4 hours 44 minutes before
HAZ ARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 858 AM EDT MON MAY 26 2014 MEZ001-002-006-017-029-030-032-270745- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-SOUTHEAST AROOSTOOK- CENTRAL WASHINGTON-COASTAL HANCOCK-COASTAL WASHINGTON- NORTHERN WASHINGTON- 858 AM EDT MON MAY 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN MAINE AND SOUTHEAST MAINE. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON. SOME STORMS COULD BECOME STRONG OR EVEN POSSIBLY SEVERE. DAMAGING WINDS GUSTS WILL BE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ050>052-270745- COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 858 AM EDT MON MAY 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ003>005-010-011-015-016-031-270745- NORTHERN SOMERSET-NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-SOUTHERN PISCATAQUIS- 858 AM EDT MON MAY 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...SOUTHEAST MAINE AND WEST CENTRAL MAINE. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON. IT IS POSSIBLE THAT SOME OF THE STORMS COULD TURN STRONG OR EVEN SEVERE WITH DAMAGING WIND GUSTS THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HEWITT
In the hours before
Special weather statement, May 26, 10:07 AM EDT, 3 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
1007 AM EDT MON MAY 26 2014
MEZ002-261445-
NORTHEAST AROOSTOOK-
1007 AM EDT MON MAY 26 2014
...STRONG THUNDERSTORMS WILL IMPACT EAST CENTRAL AROOSTOOK COUNTY THROUGH
1045 AM EDT...
AT 1003 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
THUNDERSTORMS 3 MILES WEST OF NEW SWEDEN...OR ABOUT 10 MILES
NORTHWEST OF CARIBOU...MOVING SOUTHEAST AT 25 MPH. THESE
THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND NEW
SWEDEN...WOODLAND...WASHBURN...CARIBOU...PRESQUE ISLE AND FAIRFIELD
THROUGH 1045 AM EDT.
THESE THUNDERSTORMS HAVE THE POTENTIAL TO PRODUCE WIND GUSTS UP TO
45 MPH AND BRIEF HEAVY RAIN. MOVE INSIDE IF STORMS APPROACH YOUR
LOCATION.
LAT...LON 4701 6778 4698 6777 4667 6777 4664 6778
4652 6777 4652 6779 4695 6846 4700 6840
4711 6822
HEWITTLocal storm report, May 26, 11:37 AM EDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1137 AM EDT MON MAY 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM HAIL 1 S FORT FAIRFIELD 46.76N 67.83W
05/26/2014 E1.25 INCH AROOSTOOK ME TRAINED SPOTTER
HAIL RANGED FROM DIME TO HALF-DOLLAR IN SIZE.
&&
MBHSpecial weather statement, May 26, 12:14 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CARIBOU ME 1214 PM EDT MON MAY 26 2014 MEZ006-261715- SOUTHEAST AROOSTOOK ME- 1214 PM EDT MON MAY 26 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN AROOSTOOK COUNTY UNTIL 115 PM EDT... AT 1209 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES NORTHWEST OF SMYRNA MILLS...OR 17 MILES NORTH OF PATTEN...MOVING SOUTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... SMYRNA MILLS... HODGDON... DUDLEY... DYER BROOK... OAKFIELD... LUDLOW... NEW LIMERICK... LINNEUS... CARY... NORTH AMITY... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. HASTINGS
Local storm report, May 26, 12:51 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1251 PM EDT MON MAY 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM FUNNEL CLOUD 1 S PRESQUE ISLE 46.67N 68.02W
05/26/2014 AROOSTOOK ME TRAINED SPOTTER
FUNNEL CLOUD REPORTED BY NWS EMPLOYEE.
&&
JAHThe office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 10:07 AM EDT | Special Weather Statement | CAR | Aroostook | 38 min |
| May 26, 11:01 AM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 44 min |
| May 26, 12:44 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 46 min |
| May 26, 1:24 PM EDT | Tornado Warning | CAR | Aroostook, Washington | 36 min |
| May 26, 1:52 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 53 min |
| May 26, 1:57 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Washington | 48 min |
| May 26, 2:17 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 43 min |
| May 26, 2:40 PM EDT | Severe Thunderstorm Warning | CAR | Washington | 50 min |
| May 26, 2:53 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 22 min |
| May 26, 3:24 PM EDT | Severe Thunderstorm Warning | CAR | Washington | 51 min |
| May 26, 3:41 PM EDT | Severe Thunderstorm Warning | CAR | Hancock, Washington | 49 min |
| May 26, 4:10 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 50 min |
| May 26, 4:10 PM EDT | Severe Thunderstorm Warning | CAR | Washington | 50 min |
| May 26, 4:47 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot, Washington | 43 min |
Nearby
Severe Thunderstorm Warnings in Maine, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.